# SDR YENA2022101001009

- Difficulty date: October 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 81,245 hours, 29,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Misinstalled
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

FLT#2036, DTW-BOS. (AIRCRAFT PERFORMED AN AIR TURN BACK TO DTW) ' ( ECAM DOOR PG OVERWING EXITS OPEN IND--SLIDE IND ON ECAM OK) CLIMBING OUT OF 9,500 FT WE ENCOUNTERED (R) FWD EMER EXIT CAUTION. WE COMPLIED WITH QRH. WE CONTACTED MX CONTROL ON SATCOM AND DECIDED TO RETURN NO DTW. WE WERE UNABLE TO DETERMINE IF THE AIRCRAFT WAS PRESSURIZED PROPERLY BECAUSE PER QRH WE STAYED AT 10,000FT; REMOVED THE COVER FLAP OF THE FWD RH EMER-EXIT HATCH AND FOUND THE TARGET BRACKET WAS NOT CORRECTLY INSTALLED, INSTALLED THE TARGET BRACKET CORRECTLY AND INSTALLED THE COVER FLAP. OPS CHECK GOOD AT THIS TIME IAW TSM 52-21-00-810-803-A. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED.' (SUPPLEMENTAL INFORMATION ADDED TO DESCRIPTION)
